Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Austin/San Antonio, TX

November 15, 2011Kinney County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 15, 2011, 1:52 AM CST for Kinney County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2011, 1:52 AM CST (07:52 UTC)
Expired
Nov 15, 2011, 2:45 AM CST
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 37 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 2:00 AM CSTHAIL 0.25N Brackettville, TXPEA SIZE HAIL... STRONG WINDS AND NICE HEAVY RAINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 7.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WUUS54 KEWX 150752
SVREWX
TXC271-150845-
/O.NEW.KEWX.SV.W.0137.111115T0752Z-111115T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST TUE NOV 15 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KINNEY COUNTY...

* UNTIL 245 AM CST.

* AT 149 AM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18 MILES
  SOUTHWEST OF STANDART...AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE AMANDA...BRACKETTVILLE AND
  ALAMO VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
      2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0752Z 217DEG 32KT 2913 10073

$$
3 follow-up statements
204 
WWUS54 KEWX 150810
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 AM CST TUE NOV 15 2011

TXC271-150845-
/O.CON.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
210 AM CST TUE NOV 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR KINNEY COUNTY...

AT 203 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTH OF
STANDART...OR 14 MILES SOUTHWEST OF BRACKETTVILLE...MOVING NORTHEAST
AT 40 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE AMANDA...BRACKETTVILLE AND
ALAMO VILLAGE. THIS STORM IS MOVING NORTHEAST ALONG FM 693 TOWARD 
HIGHWAY 90. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
      2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0808Z 225DEG 34KT 2925 10059

$$
571 
WWUS54 KEWX 150833
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CST TUE NOV 15 2011

TXC271-150845-
/O.CON.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
233 AM CST TUE NOV 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR KINNEY COUNTY...

AT 227 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ALAMO VILLAGE ALONG FM  
674.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
      2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0833Z 226DEG 28KT 2938 10044

$$
260 
WWUS54 KEWX 150843
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 AM CST TUE NOV 15 2011

TXC271-150852-
/O.EXP.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
243 AM CST TUE NOV 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR KINNEY COUNTY WILL EXPIRE AT
245 AM CST...

AT 240 AM CST...THE THUNDERSTORM HAD WEAKENED BELOW SEVERE LEVELS 
NEAR ALAMO VILLAGE. THE WARNING WILL BE ALLOWED TO EXPIRE. WIND 
GUSTS UP TO 40 MPH CAN STILL BE EXPECTED WITH THIS STORM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
      2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0842Z 226DEG 28KT 2943 10038

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 11:31 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 14, 11:31 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CST MON NOV 14 2011

.DISCUSSION...
SEE AVIATION FOR THE 06Z TAF DISCUSSION.

&&

.AVIATION...
MAIN FORECAST CHALLENGE IS THE ONSET IFR CONDITIONS ASSOCIATED
WITH TSTMS. ATTM THE UPPER LEVEL LOW PRESSURE SYSTEM WAS LOCATED
OVER NORTHEAST MEXICO WEST OF BIG BEND MOVING EASTWARD. RADAR
COMPOSITE LOOP DEPICTED INCREASING CONVECTION OVER NORTHEAST
MEXICO MOVING NORTHEASTWARD. THE 00Z NAM HAS THE UPPER LEVEL LOW
CROSSING THE RIO GRANDE AFTER 12Z AND MOVING ACROSS THE I-35
CORRIDOR AFTER 18Z. GOOD LOW LEVEL MOISTURE ADVECTION AND
ASSOCIATED WARM ADVECTION SHOWERS WILL OCCUR WELL IN ADVANCE OF
THIS SYSTEM SO MVFR CONDITIONS WILL PREVAIL OVERNIGHT. THUNDERSTORMS
WILL BE MORE LIKELY NEAR THE CORE OF THE UPPER LOW AS A QUASI-
LINEAR CONVECTIVE COMPLEX DEVELOPS AND MOVES EASTWARD ACROSS SOUTH
CENTRAL TEXAS. THERE WILL BE A FEW HOURS OF IFR CONDITIONS AT THE
I-35 TERMINALS TUESDAY ASSOCIATED WITH THE PASSAGE OF THE QUASI-
LINEAR CONVECTIVE COMPLEX. SFC WINDS AHEAD OF THE SYSTEM WILL BE
SOUTHERLY AT 5 TO 15 KTS...VEERING TO THE WEST AND NORTHWEST ON
TUESDAY FOLLOWING THE PASSAGE OF THE SFC TROF ASSOCIATED WITH THE
UPPER LEVEL STORM SYSTEM. VFR CONDITIONS WILL PREVAIL TUESDAY
AFTERNOON AND EVENING FOLLOWING THE PASSAGE OF THE CONVECTIVE
COMPLEX.

FYI...THE DFX RADAR IS OUT OF CALIBRATION AND IS RUNNING HOT SO
ECHOES WILL APPEAR STRONGER THAN THEY ACTUALLY ARE. BEST TO RELY
ON KSJT AND KEWX RADARS FOR STORM INTERROGATION.

&&

.PREV DISCUSSION... /ISSUED 900 PM CST MON NOV 14 2011/

DISCUSSION...
MAIN TRENDS WITH FORECASTS ARE ON TRACK...WITH INCREASING CHANCES
OF RAIN LATER TONIGHT THROUGH TUESDAY MORNING. FOR THE EVENING
PERIOD UNTIL MIDNIGHT...LEFT CHANCE OF SHOWERS OR THUNDERSTORMS
FOR MAINLY THE WEST TO NORTH PART OF SOUTH CENTRAL TEXAS...ALONG
AND WEST TO NORTH OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE.
SOUTH AND EAST OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE...
SHOWED MAINLY INCREASING LOW CLOUDS THRU MIDNIGHT...WITH
A MENTION OF ISOLATED SHOWERS OVER THE EASTERN EDGE OF LAVACA
AND FAYETTE COUNTIES...WHERE WARM AIR ADVECTION THIS EVENING
COULD CAUSE ISOLATED SHOWERS.

FORECAST SOLUTIONS STILL SHOW THE FALL RAIN MAKING WEATHER SYSTEM
TO THE WEST BRINGING A GOOD CHANCE OF RAIN TO SOUTH CENTRAL TEXAS
BETWEEN MIDNIGHT TONIGHT AND NOON ON TUESDAY. AS THE AXIS OF THE
STORM SYSTEM MOVES EAST OF IH-35 TUESDAY AFTERNOON...DECREASING
CHANCES OF RAIN STILL SHOW FROM THE WEST FROM THE AFTERNOON TO
THE EARLY EVENING HOURS.  THESE TRENDS ARE REFLECTED WITH ONGOING
FORECASTS. MADE SOME ADJUSTMENTS TO THE FIRST 24 HOURS THROUGH
TUESDAY BASED ON TRENDS FROM 3 PM TO 8 PM AND THE 18Z AND 00Z
FORECASTS SOLUTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  75  57  76  50 /  80  80  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  75  52  76  46 /  80  80  10  -   -
NEW BRAUNFELS MUNI AIRPORT     67  78  55  78  49 /  80  80  -   -   -
BURNET MUNI AIRPORT            63  75  53  73  45 /  80  70  10  -   -
DEL RIO INTL AIRPORT           59  82  54  82  50 /  60  10   0   0  -
GEORGETOWN MUNI AIRPORT        65  74  54  74  45 /  80  80  10  -   -
HONDO MUNI AIRPORT             62  80  53  81  47 /  80  60  -   -   -
SAN MARCOS MUNI AIRPORT        67  76  54  77  48 /  80  80  10  -   -
LA GRANGE - FAYETTE REGIONAL   69  76  57  77  49 /  50  80  10  -   -
SAN ANTONIO INTL AIRPORT       65  79  57  79  51 /  80  80  -   -   -
STINSON MUNI AIRPORT           66  81  58  81  51 /  80  80  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...13
SYNOPTIC/GRIDS...08
Hazardous weather outlook, Nov 14, 8:40 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CST MON NOV 14 2011

TXZ171>173-183>194-202>209-217>225-228-151115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
840 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

AN UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD TOWARDS SOUTH CENTRAL
TEXAS OVERNIGHT. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP OVERNIGHT IN ADVANCE OF THE UPPER LEVEL STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE EAST ACROSS SOUTH
CENTRAL TEXAS ON TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE UPPER LEVEL STORM SYSTEM...EXITING SOUTH CENTRAL TEXAS
BY MID-AFTERNOON. HEAVY RAINFALL AND A FEW SEVERE STORMS ARE
POSSIBLE ON TUESDAY...MAINLY EAST OF HIGHWAY 281. THE MAIN THREAT
WILL BE DAMAGING WINDS...ALTHOUGH SOME HAIL IS POSSIBLE AS WELL.
MINOR FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS URBAN AREAS.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO TUESDAY MORNING.

In the hours before

Special weather statement, Nov 14, 8:39 PM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CST MON NOV 14 2011

TXZ171>173-183>194-202>209-217>225-228-150700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
839 PM CST MON NOV 14 2011

...MUCH NEEDED RAINFALL LIKELY LATE TONIGHT THROUGH TUESDAY...

A FALL RAIN MAKING WEATHER SYSTEM JUST WEST OF THE BIG BEND THIS
EVENING...WILL CONTINUE MOVING EAST TONIGHT...AND MOVE ACROSS
SOUTH CENTRAL TEXAS FROM EARLY TUESDAY MORNING TO THE AFTERNOON
HOURS ON TUESDAY.

RAIN IS EXPECTED TO FORM IN ADVANCE OF THIS DISTURBANCE TONIGHT
ACROSS SOUTH CENTRAL TEXAS.  RAIN CHANCES ARE EXPECTED TO INCREASE
AFTER MIDNIGHT THROUGH THE MORNING HOURS ON TUESDAY...WHEN MORE
NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

RAIN...WITH SHOWERS AND THUNDERSTORMS...TUESDAY MORNING IS
EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS IN
THE MID TO LATE AFTERNOON ON TUESDAY.  LOCALLY HEAVY RAINFALL
IS POSSIBLE.  A FEW SEVERE STORMS COULD DEVELOP FROM EARLY
TUESDAY MORNING THROUGH THE AFTERNOON NEAR AND EAST OF
HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS...
ALTHOUGH SOME HAIL IS POSSIBLE AS WELL.

MINOR URBAN FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS
URBAN AREAS.

STORM TOTAL RAINFALL AMOUNTS FROM ONE QUARTER TO ONE INCH OVER
THE WEST PART OF SOUTH CENTRAL TEXAS TO ONE TO TWO INCHES OVER
THE EAST PART OF THE AREA ARE POSSIBLE.

GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS
AND WARNINGS.
Special weather statement, Nov 14, 11:53 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CST MON NOV 14 2011

TXZ171>173-183>194-202>209-217>225-228-150900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1153 PM CST MON NOV 14 2011

...MUCH NEEDED RAINFALL LIKELY AFTER MIDNIGHT THROUGH TUESDAY...

A FALL RAIN MAKING WEATHER SYSTEM JUST WEST OF THE BIG BEND WILL
CONTINUE MOVING EAST TONIGHT...AND MOVE ACROSS SOUTH CENTRAL TEXAS
FROM EARLY TUESDAY MORNING TO THE AFTERNOON HOURS ON TUESDAY.

RAIN IS EXPECTED TO FORM IN ADVANCE OF THIS DISTURBANCE THROUGH
EARLY TUESDAY MORNING ACROSS SOUTH CENTRAL TEXAS. RAIN CHANCES ARE
EXPECTED TO INCREASE THROUGH TUESDAY MORNING...WHEN MORE NUMEROUS
SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

RAIN...WITH SHOWERS AND THUNDERSTORMS...TUESDAY MORNING IS
EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS IN
THE MID TO LATE AFTERNOON ON TUESDAY.  LOCALLY HEAVY RAINFALL
IS POSSIBLE.  A FEW SEVERE STORMS COULD DEVELOP FROM EARLY
TUESDAY MORNING THROUGH THE AFTERNOON NEAR AND EAST OF
HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS...
ALTHOUGH SOME HAIL IS POSSIBLE AS WELL.

MINOR URBAN FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS
URBAN AREAS.

STORM TOTAL RAINFALL AMOUNTS FROM ONE QUARTER TO ONE INCH OVER
THE WEST PART OF SOUTH CENTRAL TEXAS TO ONE TO TWO INCHES OVER THE
EAST PART OF THE AREA ARE POSSIBLE ON TUESDAY.

GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS
AND WARNINGS.
Special weather statement, Nov 15, 1:41 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CST TUE NOV 15 2011

TXZ202-217-150815-
KINNEY-MAVERICK-
141 AM CST TUE NOV 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND WESTERN
KINNEY COUNTIES UNTIL 215 AM CST...

AT 139 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF QUEMADO...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAINS AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STANDART...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:11 AM CSTSevere Thunderstorm WarningEWXKinney, Maverick64 min
Nov 15, 4:09 AM CSTSevere Thunderstorm WarningEWXUvalde, Zavala36 min
Nov 15, 4:46 AM CSTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala31 min
Nov 15, 8:43 AM CSTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Kendall107 min
Nov 15, 10:15 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays, Travis105 min
Nov 15, 11:29 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca2 hr
Nov 15, 12:26 PM CSTSevere Thunderstorm WarningEWXFayette, Lavaca34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.